# SDR HALA2023031400085

- Difficulty date: March 7, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 49,900 hours, 7,882 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 383 FOUND SEAT TRACK RHS -Y450 FR 47-FR 53.2 WITH CORROSION. CORRECTIVE ACTION: ABOVE MENTIONED SEAT TRACK REPLACED IAW SRM 51-42-11-801 AND SRM 51-72-11-911-001. (2668735)
